Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Jacksonville, FL

April 28, 20116 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 3:18 PM EDT for 6 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 3:18 PM EDT (19:18 UTC)
Expired
Apr 28, 2011, 4:00 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Camden County, GA, Charlton County, GA, Glynn County, GA, Ware County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 3:45 PM EDTTSTM WND DMG1 N Waynesville, GATREES REPORTED DOWN BY EMERGENCY MANAGEMENT BETWEEN WAYNESVILLE AND BROWNTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:47 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WUUS52 KJAX 281918
SVRJAX
GAC025-039-049-127-299-305-282000-
/O.NEW.KJAX.SV.W.0068.110428T1918Z-110428T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  CENTRAL WARE COUNTY IN SOUTHEAST GEORGIA
  BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  NORTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  WESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 400 PM EDT

* AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 16 MILES WEST OF RACE POND...OR 14
  MILES SOUTH OF WAYCROSS...AND MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACE
  POND...HOBOKEN...HICKOX...NAHUNTA...RAYBON...WAYNESVILLE...WAVERLY
  AND THALMANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3137 8163 3114 8154 3091 8246 3108 8253
TIME...MOT...LOC 1918Z 251DEG 49KT 3103 8238

$$

STRUBLE
3 follow-up statements
251 
WWUS52 KJAX 281937
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT THU APR 28 2011

GAC025-039-049-127-299-305-282000-
/O.CON.KJAX.SV.W.0068.000000T0000Z-110428T2000Z/
WAYNE GA-WARE GA-BRANTLEY GA-CHARLTON GA-GLYNN GA-CAMDEN GA-
337 PM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN CAMDEN...WESTERN GLYNN...NORTHEASTERN CHARLTON...
BRANTLEY...EASTERN WARE AND EXTREME SOUTHEASTERN WAYNE COUNTIES...

AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES NORTHWEST OF RACE POND...OR 10 MILES
SOUTHWEST OF HOBOKEN...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR...HICKOX...NAHUNTA...ATKINSON...WAYNESVILLE AND THALMANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3097 8224 3114 8233 3137 8163 3114 8154
TIME...MOT...LOC 1937Z 251DEG 49KT 3111 8209

$$

ZAPPE
569 
WWUS52 KJAX 281944
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT THU APR 28 2011

GAC025-039-049-127-299-305-282000-
/O.CON.KJAX.SV.W.0068.000000T0000Z-110428T2000Z/
WAYNE GA-WARE GA-BRANTLEY GA-CHARLTON GA-GLYNN GA-CAMDEN GA-
344 PM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN CAMDEN...WESTERN GLYNN...NORTHEASTERN CHARLTON...
BRANTLEY...EXTREME EASTERN WARE AND EXTREME SOUTHEASTERN WAYNE
COUNTIES...

AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED 6 MILES NORTH OF RACE POND...OR 7 MILES SOUTH
OF HOBOKEN...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NAHUNTA...ATKINSON...WAYNESVILLE AND THALMANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3099 8215 3115 8221 3137 8163 3114 8154
TIME...MOT...LOC 1944Z 251DEG 49KT 3113 8198

$$

ZAPPE
887 
WWUS52 KJAX 281958
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT THU APR 28 2011

GAC025-039-049-127-299-305-282008-
/O.EXP.KJAX.SV.W.0068.000000T0000Z-110428T2000Z/
WAYNE GA-WARE GA-BRANTLEY GA-CHARLTON GA-GLYNN GA-CAMDEN GA-
358 PM EDT THU APR 28 2011

...ALL OR PART OF THIS SEVERE THUNDERSTORM WARNING HAS BEEN REPLACED 
BY A TORNADO WARNING VALID 430 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3099 8215 3115 8221 3137 8163 3114 8154
TIME...MOT...LOC 1958Z 251DEG 49KT 3119 8177

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:41 PM EDT, 37 minutes earlier.

Area forecast discussion, Apr 28, 2:41 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EDT THU APR 28 2011

.SHORT TERM...

SHOWERS AND STORMS ASSOCIATED WITH PREFRONTAL TROUGHING WILL
CONTINUE TO MOVE EAST/SOUTHEAST ACROSS THE REGION THIS EVENING.
COULD SEE A FEW MORE STRONG TO SEVERE STORMS AS THE TROUGH MOVES
SOUTHEAST.

THE SURFACE COLD FRONT ITSELF WILL MOVE SOUTHEAST ACROSS THE
FORECAST AREA TONIGHT...AND BE JUST SOUTH OF THE CWA AROUND 12Z
FRIDAY. A FEW SHOWERS MAY LINGER NEAR THIS BOUNDARY OVER THE SOUTHERN
CWA FRIDAY MORNING...OTHERWISE HIGH PRESSURE WILL BUILD SOUTH
ACROSS THE REGION DURING THE DAY FRIDAY. HIGH PRESSURE WILL THEN BE
THE PREDOMINANT WEATHER FEATURE OVER THE WEEKEND.

.LONG TERM...

RIDGING WILL DIMINISH MONDAY...AS LOW PRESSURE MOVES TOWARD THE
SOUTHEAST TUESDAY. A COLD FRONT ASSOCIATED WITH THIS BOUNDARY WILL
CROSS ON WEDNESDAY...WITH HIGH PRESSURE BUILDING BACK IN FOR THURSDAY.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...WITH
CONDITIONS IMPROVING OVERNIGHT...AS A COLD FRONT MOVES SOUTHEAST.
WINDS WILL SHIFT AROUND TO THE NORTH FOLLOWING THE FRONTAL BOUNDARY.
GENERALLY VFR CONDITIONS ARE EXPECTED FOR FRIDAY...BUT WINDS WILL
BE GUSTY.

&&

.MARINE...

SCATTERED SHOWERS AND STORMS WILL CROSS THE REGION THIS
EVENING...AHEAD OF AN APPROACHING COLD FRONT.

AS THIS COLD FRONT CROSSES TONIGHT...WINDS WILL TURN TO FROM THE
NORTH/NORTHWEST TONIGHT...WITH SPEEDS PICKING UP TOWARD FRIDAY
MORNING. THE RESULTANT WINDS AND WAVES WILL NEED TO BE MONITORED
EARLY FRIDAY FOR A POSSIBLE BRIEF PERIOD OF SCA CONDITIONS IN THE
OFFSHORE WATERS. HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND.

&&

.FIRE WEATHER...

COLD FRONT WILL CROSS THE REGION TONIGHT...BRINGING A ROUND OF
SHOWERS AND STORMS AHEAD OF IT. THE WINDS WILL TURN TOWARD THE
NORTH/NORTHWEST FOLLOWING THE FRONTAL BOUNDARY TONIGHT.

FOR FRIDAY AND INTO THE WEEKEND...A DRIER AND MORE SEASONABLE AIR
MASS WILL SETTLE IN. THE DRIER AIR MASS WILL PROMOTE LONG DURATIONS
OF LOW RELATIVE HUMIDITIES BUT WINDS ARE EXPECTED TO REMAIN BELOW
15 MPH AND TEMPERATURES WILL RETURN TO MORE NORMAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  81  50  84 /  20   0   0   0
SSI  60  78  61  78 /  50   0   0   0
JAX  60  81  57  83 /  50   0   0   0
SGJ  64  78  60  80 /  40  10   0   0
GNV  61  83  49  86 /  40   0   0   0
OCF  63  84  52  86 /  40  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

STRUBLE
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT THU APR 28 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1008 AM EDT THU APR 28 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF
THE AREA...

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

.DAY ONE...TODAY AND TONIGHT...

A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS
THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST
GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE
AFTERNOON AND EVENING HOURS.

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES
AND/OR WARNINGS ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MKT

In the hours before

Special weather statement, Apr 28, 2:24 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT THU APR 28 2011

GAZ132-134-150-281900-
BACON-COFFEE-WARE-
224 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WARE...BACON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 300 PM EDT...

AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF DOUGLAS...MOVING EAST
AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
DOUGLAS...NICHOLLS...ALMA AND NEW LACY THROUGH 300 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3163 8237 3159 8231 3149 8229 3149 8230
      3147 8230 3144 8233 3138 8283 3141 8285
      3140 8289 3154 8290 3165 8242
TIME...MOT...LOC 1824Z 255DEG 41KT 3147 8279

TRABERT
Local storm report, Apr 28, 2:36 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     DOWLING PARK            30.24N 83.24W
04/28/2011                   SUWANNEE           FL   TRAINED SPOTTER

            POWERLINES ARE REPORTED DOWN IN DOWLING PARK.

&&

MTRABERT
Special weather statement, Apr 28, 2:48 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU APR 28 2011

FLZ020>023-281930-
BAKER-COLUMBIA-HAMILTON-SUWANNEE-
248 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...CENTRAL
COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT...

AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HOUSTON...OR 8 MILES
SOUTHEAST OF LIVE OAK...MOVING EAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELLBORN...MCALPIN...LIVE
OAK...HOUSTON...WINFIELD...WHITE SPRINGS...SUWANNEE VALLEY...
WATERTOWN...LAKE CITY AND FIVE POINTS THROUGH 330 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3058 8230 3057 8227 3015 8215 3014 8228
      3014 8246 3013 8245 3012 8246 3006 8293
      3036 8303
TIME...MOT...LOC 1848Z 256DEG 39KT 3025 8280

PRESNALL
Special weather statement, Apr 28, 3:06 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT THU APR 28 2011

FLZ037-038-281945-
FLAGLER-PUTNAM-
306 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND NORTHERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 345 PM EDT...

AT 306 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF CRESCENT CITY...
MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND CRESCENT CITY...ANDALUSIA...ESPANOLA...BUNNELL AND PALM
COAST THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2948 8114 2936 8156 2943 8159 2966 8124
TIME...MOT...LOC 1906Z 249DEG 36KT 2941 8149

ZIBURA
Special weather statement, Apr 28, 3:07 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT THU APR 28 2011

GAZ150>152-163-164-281945-
BRANTLEY-CHARLTON-CLINCH-PIERCE-WARE-
307 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHEASTERN PIERCE...WESTERN BRANTLEY...CENTRAL CLINCH AND NORTHERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM
EDT...

AT 306 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 17 MILES SOUTHWEST OF NEEDHAM...OR 11 MILES
SOUTHEAST OF ARGYLE...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEEDHAM...RACE POND...
WINOKUR...HOBOKEN AND HICKOX THROUGH 345 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3133 8205 3106 8193 3105 8194 3100 8191
      3098 8192 3096 8190 3095 8190 3092 8192
      3082 8263 3103 8273
TIME...MOT...LOC 1906Z 246DEG 52KT 3095 8254

STRUBLE
Special weather statement, Apr 28, 3:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU APR 28 2011

GAZ136-150>153-282000-
BRANTLEY-INLAND GLYNN-PIERCE-WARE-WAYNE-
311 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHERN WARE...PIERCE...NORTHERN BRANTLEY AND NORTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...

AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WARESBORO...OR 5 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO...
SUNNYSIDE...NEEDHAM...DIXIE UNION...DEENWOOD...BLACKSHEAR...
PATTERSON...BRISTOL AND SCREVEN THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3136 8160 3114 8246 3134 8254 3150 8219
      3147 8213 3153 8213 3167 8181
TIME...MOT...LOC 1911Z 251DEG 49KT 3127 8235

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:41 AM EDTSpecial Weather StatementJAXAppling, Bacon49 min
Apr 28, 8:44 AM EDTSpecial Weather StatementJAXAtkinson, Clinch46 min
Apr 28, 9:22 AM EDTSpecial Weather StatementJAXClinch, Pierce, Ware38 min
Apr 28, 9:32 AM EDTSevere Thunderstorm WarningJAXClinch, Echols58 min
Apr 28, 10:27 AM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis48 min
Apr 28, 10:36 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 11:10 AM EDTSpecial Weather StatementJAXLanier65 min
Apr 28, 11:21 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Echols, Ware54 min
Apr 28, 11:29 AM EDTSpecial Weather StatementJAXAppling, Jeff Davis61 min
Apr 28, 11:58 AM EDTSevere Thunderstorm WarningJAXEchols32 min
Apr 28, 12:11 PM EDTSevere Thunderstorm WarningJAXClinch, Echols20 min
Apr 28, 12:14 PM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis46 min
Apr 28, 12:20 PM EDTSpecial Weather StatementJAXAppling40 min
Apr 28, 12:30 PM EDTSevere Thunderstorm WarningJAXClinch, Echols30 min
Apr 28, 12:38 PM EDTSpecial Weather StatementJAXAppling37 min
Apr 28, 12:45 PM EDTTornado WarningJAXClinch, Echols30 min
Apr 28, 1:14 PM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware46 min
Apr 28, 1:36 PM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 1:41 PM EDTSpecial Weather StatementJAXCoffee34 min
Apr 28, 2:10 PM EDTSpecial Weather StatementJAXBacon35 min
Apr 28, 2:24 PM EDTSpecial Weather StatementJAXBacon, Coffee36 min
Apr 28, 3:07 PM EDTSpecial Weather StatementJAXWare38 min
Apr 28, 3:11 PM EDTSpecial Weather StatementJAXPierce, Wayne49 min
Apr 28, 3:25 PM EDTSpecial Weather StatementJAXAtkinson, Bacon50 min
Apr 28, 3:37 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne23 min
Apr 28, 3:56 PM EDTTornado WarningJAXBrantley, Camden, Glynn34 min
Apr 28, 4:06 PM EDTSpecial Weather StatementJAXPierce, Wayne39 min
Apr 28, 4:11 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne19 min
Apr 28, 4:38 PM EDTSpecial Weather StatementJAXEchols37 min
Apr 28, 5:42 PM EDTSpecial Weather StatementJAXWare48 min
Apr 28, 7:24 PM EDTSpecial Weather StatementJAXGlynn36 min
Apr 28, 7:52 PM EDTSpecial Weather StatementJAXCharlton38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.